I am taking Topomax, 50 mg. Prior to taking it, for migraines, I had no problems save the headaches. Now I have anxiety problems and wonder if anyone else has had this issue. Everyone tells me that this daily dosage is too low to cause nervousness.
One of the side effects of this drug is Anxiety. It doesn't matter the dosage amount as out can cause anxiety for some people. And if you are seeing a Therapist Not a Psyciatrist. As therapist do not have the training on how certain medications affect a person.
Definitely address this with your Neurologist as there are So many other medications they can try you on for headaches.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2009 • 1 answer
Posted 7 Aug 2010 • 1 answer
I've been on 750mg of Depakote, a day, 250mg of Topomax, and 600mg of Seroquel. I have recently been
Posted 22 Jan 2012 • 2 answers
Posted 17 Dec 2012 • 3 answers
Posted 31 Jul 2014 • 1 answer